# SDR DALA2024040203977

- Difficulty date: March 28, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,254 hours, 29,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CRACK INDICATION FOUND ON CONTINUITY FITTING LH SIDE. CRACK L= 0.200 I NCH. CRACK DIRECTION VERTICAL. AD 2020-17-03/ WORKCARD 5311-01226-01. REQUESTING REPAIR DISPOSITION. REPAIR MUST BE ACCOMPLISHED PRIOR TO FU RTHER FLIGHT. C/A: REF. ER/A 615439-14AD REV ORIGINAL. (LP: 0265704)
